# SDR CALA2014071191428

- Difficulty date: July 4, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 66,880 hours, 25,378 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID COMING OUT AROUND NOSE STRUT.  R & R LEAKING NLG STEERING SWIVEL SELECTOR VLV.
